# SDR 07FDEA01362

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C337511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT PIT BILGE, STA 950A LBL 8" OB LWR FLANGE OF KEEL BEAM CHORD HAS APPROX 6 SQ INCHES OF CORROSION ON UPPER SURFACE.  REMOVED CORROSION ON OUTBOARD FLANGE OF KEEL BEAM LWR AFT PIT BILGE STA 950A, 6"  LBL 8" FOUND AREA OUT OF LIMITS.  FABRICATED, TREATED AND PRIMED REPAIR, STRAP/FILLER AND INSTALLED REF EO NR 7-5310-7-2356C1 PART 3, NOTE 1 OF FIG 3, PG 2.
